# SDR SWAA2019032731090

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 325124
- Aircraft time: 40,089 hours, 19,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659733
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GIRT BAR AFT BRACKET LOOSE.  REATTACHED AFT BRACKET IAW MT.
